Bleeding After Sex?
Hi Damayanti, thanks for the question.
First of all, let me ask you whether you are using spiral birth control containing hormones or copper-coated ones?
For information, spiral KB is one type of KB that is quite popular because of the long period of use and is effective after installation. Spiral contraceptives containing hormones have a validity period of 3-5 years, while copper-coated ones can be used for up to 10 years. The effectiveness of spiral contraception reaches 99%, which means that out of 100 people who use this contraception, only 1 person is pregnant.
If your spiral birth control is still valid, then it's less likely that the spotting is a sign of early pregnancy bleeding. However, there are several possible causes of blood spots after intercourse, including:
Lack of lubrication which can cause friction during sexual intercourse
Remaining menstrual blood
Effects of using the IUD/IUD contraceptive method
A sexually transmitted infection that causes sores to bleed easily
Cervicitis, inflammation of the cervix (cervix)
Cervical ectropion, which is the protrusion of the cervix (cervix) into the vagina. Often occurs in young women, pregnant women, and mothers taking contraceptive pills
Vaginitis, inflammation of the vagina
Cervical cancer, and others
If the blood only comes out once, then Damayanti should not worry too much. However, if it happens every time you have sex, then you should see a doctor. The doctor will help evaluate the symptoms experienced and provide appropriate therapy.
So, hopefully useful.
dr. Sonia L